2019
Том 71
№ 8

All Issues

Sushchanskii V. I.

Articles: 7
Article (Ukrainian)

Groups of Periodically Defined Linear Transformations of an Infinite-Dimensional Vector Space

Bezushchak O. E., Sushchanskii V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 10. - pp. 1299-1308

The notions of periodically defined and residual periodically defined linear transformations of an infinitedimensional vector space $V$ over the field $K$ are introduced. A group of all strictly residual periodically defined transformations and its subgroups of $u$-periodically defined transformations (where $u$ is a supernatural number) are investigated. A continual family of simple groups obtained as infinite-dimensional analogs of $PSL_n (K)$ is constructed.

Article (Russian)

Metric properties of functions defined by partial automata

Nekrashevich V. V., Oliinyk A. S., Sushchanskii V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 11. - pp. 1500–1510

We characterize natural categories in which morphisms are defined by partial automata of the following three types: asynchronous automata, window automata, and automata synchronous over finite alphabets. We distinguish subcategories whose morphisms are defined by finite automata.

Article (Russian)

Lattice of normal subgroups of a group of local isometries of the boundary of a spherically homogeneous tree

Lavrenyuk Ya. V., Sushchanskii V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1350–1356

We describe the structure of the lattice of normal subgroups of the group of local isometries of the boundary of a spherically homogeneous tree LIsom ∂T. It is proved that every normal subgroup of this group contains its commutant. We characterize the quotient group of the group LIsom ∂T by its commutant.

Chronicles (Ukrainian)

Second international Algebraic Conference in Ukraine dedicated to the memory of Professor L. A. Kaluzhnin

Kirichenko V. V., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 4. - pp. 574-576

Article (Ukrainian)

Conjugacy in isometry groups of generalized Baire metrics

Bezushchak O. E., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1148–1155

Article (Ukrainian)

l-Wreath products and isometries of generalized Baire metrics

Bezushchak O. E., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1031–1038

Article (Ukrainian)

Structure of Sylow 2-subgroups of the alternating groups and normalizers of Sylow subgroups in the symmetric and alternating groups

Dmitruk Yu. V., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 304–312